# SDR DL72S982316

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163234
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE COVE SKIN WAS FOUND CRACKED 34 INCHES FROM I/B END OF FLAP.  THE SKIN WAS REPAIRED PER MM 57-52-0, FIG 809 BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER.
